# SDR PIDA07043

- Difficulty date: September 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,552 hours, 25,960 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, NOTED DAMAGE TO LEFT ENGINE I/B THRUST REVERSER SKIN AND SUPPORT FRAME.  REPAIRED PER PACE AIRLINES REPAIR PROCEDURE REPORT, EA 78-190.
